# SDR DALA2016122810177

- Difficulty date: December 27, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 65,350 hours, 20,745 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT HYDRAULIC SYSTEM LOW MESSAGE WITH RF INDICATION, QUANTITY WAS DECREASING.  MAINTENANCE FOUND ELEVATOR PRESSURE REDUCER BYPASS VALVE CASE CRACKED.  THE VALVE WAS REPLACED IAW AMM. OPS AND LEAK CHECKED GOOD.
